# SDR COMA0660264

- Difficulty date: March 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 18,813 hours, 17,631 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5534 - DURING CLIMBOUT OF GSO RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE, FLIGHT RETURNED TO THE FIELD.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
